Table of Contents Author Guidelines Submit a Manuscript
Research Article
Discrete Dynamics in Nature and Society
Volume 2018 (2018), Article ID 4269121, 2 pages
https://doi.org/10.1155/2018/4269121
Corrigendum

Corrigendum to “A Note on Discrete Multitime Recurrences of Samuelson-Hicks Type”

1Department of Law and Economics, University Mediterranea of Reggio Calabria, Reggio Calabria, Italy
2Decisions Lab, University Mediterranea of Reggio Calabria, Reggio Calabria, Italy
3Department of Economics and Statistics, University of Siena, Siena, Italy

Correspondence should be addressed to Francesco Strati; ti.crinu@itarts.ocsecnarf

Received 16 August 2017; Accepted 7 December 2017; Published 15 January 2018

Copyright © 2018 Bruno Antonio Pansera and Francesco Strati. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. A. Pansera and F. Strati, “A note on discrete multitime recurrences of Samuelson-Hicks type,” Discrete Dynamics in Nature and Society, vol. 2016, Article ID 6891302, 4 pages, 2016. View at Publisher · View at Google Scholar · View at Scopus
  2. P. v. Mouche and W. Heijman, “Floquet theory and economic dynamics (extended version),” Wageningen Economic Papers, 1996.
  3. C. Ghiu, C. Udriste, and R. Tuligǎ, “Tuligǎ Discrete, multitime recurrences and discrete minimal submanifolds,” Balkan Journal of Geometry and Its Applications, vol. 20, no. 1, pp. 49–64, 2015. View at Google Scholar
  4. C. Ghiu, C. Udriste, and R. Tuligǎ, “Discrete multitime recurrences and their application in economics,” in Proceedings of the The VIII-th International Conference: Differential Geometry and Dynamical Systems (DGDS-2014), Mangalia , Romania, 2014.
  5. C. Ghiu, R. Tuligǎ, and C. Udriste, “Discrete multitime multiple recurrence,” 2015, https://arxiv.org/abs/1506.02508.
  6. C. Ghiu, C. Udriste, and R. Tuligǎ, “Linear discrete multitime multiple recurrence,” Analysis of PDEs, 2015. View at Google Scholar
  7. C. Ghiu, C. Udriste, I. Tevy, and R. Tuligǎ, “Multitime Samuelson-Hicks diagonal recurrence,” BSG Proceedings, Geometry Balkan Press, 2015.